Inference on Marshall-Olkin Bivariate Exponential in the Presence of Dependent Left Censoring

Nasser Davarzani, Leila Golparvar, Ahmad Parsian*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Article number21
Number of pages17
JournalJournal of Statistical Theory and Practice
Volume13
Issue number1
DOIs
Publication statusPublished - Mar 2019

Keywords

  • Bayes estimation
  • Dependent censoring
  • Left-censored data
  • Maximum likelihood estimation
  • Marshall-Olkin bivariate exponential
  • BAYESIAN-INFERENCE
  • SURVIVAL FUNCTION

Cite this

@article{acc08acf9127451bad5d34c7c38ddfda,
title = "Inference on Marshall-Olkin Bivariate Exponential in the Presence of Dependent Left Censoring",
keywords = "Bayes estimation, Dependent censoring, Left-censored data, Maximum likelihood estimation, Marshall-Olkin bivariate exponential, BAYESIAN-INFERENCE, SURVIVAL FUNCTION",
author = "Nasser Davarzani and Leila Golparvar and Ahmad Parsian",
year = "2019",
month = "3",
doi = "10.1007/s42519-018-0003-x",
language = "English",
volume = "13",
journal = "Journal of Statistical Theory and Practice",
issn = "1559-8608",
publisher = "Routledge/Taylor & Francis Group",
number = "1",

}

Inference on Marshall-Olkin Bivariate Exponential in the Presence of Dependent Left Censoring. / Davarzani, Nasser; Golparvar, Leila; Parsian, Ahmad.

In: Journal of Statistical Theory and Practice, Vol. 13, No. 1, 21, 03.2019.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Inference on Marshall-Olkin Bivariate Exponential in the Presence of Dependent Left Censoring

AU - Davarzani, Nasser

AU - Golparvar, Leila

AU - Parsian, Ahmad

PY - 2019/3

Y1 - 2019/3

KW - Bayes estimation

KW - Dependent censoring

KW - Left-censored data

KW - Maximum likelihood estimation

KW - Marshall-Olkin bivariate exponential

KW - BAYESIAN-INFERENCE

KW - SURVIVAL FUNCTION

U2 - 10.1007/s42519-018-0003-x

DO - 10.1007/s42519-018-0003-x

M3 - Article

VL - 13

JO - Journal of Statistical Theory and Practice

JF - Journal of Statistical Theory and Practice

SN - 1559-8608

IS - 1

M1 - 21

ER -